×

zbMATH — the first resource for mathematics

Positive solutions of quasilinear elliptic equations. (English) Zbl 0891.35033
Summary: This paper deals with the existence of positive solutions of convection-diffusion equations \(\Delta u+ f(x,u)+ g(|x|)x \nabla u= 0\) in exterior domains of \(\mathbb{R}^n\) \((n\geq 3)\).

MSC:
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Constantin, A, Existence of positive solutions of quasilinear elliptic equations, Bull austral. math. soc., 54, 147-154, (1996) · Zbl 0878.35040
[2] D. Gilbarg, N. S. Trudinger, 1983, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York · Zbl 0562.35001
[3] Nemyckii, V., The fixed point method in analysis, Amer. math. soc. transl., 34, 1-37, (1963)
[4] Noussair, E.S.; Swanson, C.A., Positive solutions of quasilinear elliptic equations in exterior domains, J. math. anal. appl., 75, 121-133, (1980) · Zbl 0452.35039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.